Show simple item record

dc.contributor.author KIM, J
dc.contributor.author DEMARCHI, N
dc.contributor.author MORGAN, M
dc.date.accessioned 2010-03-09T15:29:30Z
dc.date.issued 1995-05
dc.identifier http://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&KeyUT=A1995QN81200006&DestLinkType=FullRecord&DestApp=ALL_WOS&UsrCustomerID=47d3190e77e5a3a53558812f597b0b92
dc.identifier.citation JOURNAL OF ECONOMETRICS, 1995, 67 (1), pp. 81 - 102
dc.identifier.issn 0304-4076
dc.identifier.uri http://hdl.handle.net/10161/1909
dc.format.extent 81 - 102
dc.format.mimetype application/pdf
dc.language.iso en_US
dc.relation.ispartof JOURNAL OF ECONOMETRICS
dc.relation.isversionof 10.1016/0304-4076(94)01628-D
dc.subject ECONOMETRIC TESTING
dc.subject NATURAL RATE HYPOTHESIS
dc.subject EMPIRICAL MODELS
dc.title EMPIRICAL-MODEL PARTICULARITIES AND BELIEF IN THE NATURAL RATE HYPOTHESIS
dc.type Journal Article
dc.department Economics
pubs.author-url http://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&KeyUT=A1995QN81200006&DestLinkType=FullRecord&DestApp=ALL_WOS&UsrCustomerID=47d3190e77e5a3a53558812f597b0b92
pubs.issue 1
pubs.organisational-group /Duke
pubs.organisational-group /Duke/Trinity College of Arts & Sciences
pubs.organisational-group /Duke/Trinity College of Arts & Sciences/Economics
pubs.publication-status Published
pubs.volume 67

Files in this item

This item appears in the following Collection(s)

Show simple item record